# SDR SWIA200412879

- Difficulty date: February 4, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 26,695 hours, 35,232 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Part serial: 1620
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 8,280 hours, 11,368 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT COMPUTER FLAG ON CAPT ATTITUDE INDICATOR.  AUTOPILOT DISENGAGED WITH FLAG.  REPLACED AHRS, OPS CHECK GOOD.  WORK DONE IAW MM 34-21-01.
